# SDR SWAA2022022338124

- Difficulty date: August 28, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND TEMP REPAIR AT STA 912 STR 17R REQUIRES REMOVAL AND PERM. REPAIR INSTALLED / PERMANENTLY REPAIRED FUSELAGE SKIN AT BS 912 S-16R TO S-19R IAW AAR EA 180469 IR AND SWA EA REPAIR-53EA-05650 REV 2
